Nederlands tijdschrift voor geneeskunde · 2026
[Two patients with CC9 intoxication: unexpected symptoms of a novel synthetic cannabinoid].
СтатьяКлинический случайАннотация на английскомНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Scharink Denne A, Hoogeveen Hugo C, Vlot Daan, Zock Elles, Lebon Ankie, Schol-Gelok Suzanne
Аннотация
BACKGROUND: Hexahydrocannabinol-C9 (CC9) is a novel synthetic cannabinoid with largely unknown toxicity and clinical effects.
CASE DESCRIPTION: We report two patients with CC9 intoxication presenting with atypical and prolonged symptoms, including profound somnolence, bradycardia, neuropsychiatric disturbances, and impaired mobility. Both patients experienced a protracted course lasting up to 90 hours.
MANAGEMENT: Treatment was primarily focused on symptom control in a low-stimulus environment. Close monitoring of respiratory function was essential in cases of profound sedation, while benzodiazepines were administered when severe agitation occurred. Activated charcoal combined with a laxative was used in one case and may have contributed to recovery by reducing intestinal reabsorption.
CONCLUSION: Clinicians should be alert to the atypical and prolonged course of intoxications caused by new synthetic cannabinoids such as CC9. Early recognition, multidisciplinary consultation, and supportive treatment in a low-stimulus environment are essential.
CASE DESCRIPTION: We report two patients with CC9 intoxication presenting with atypical and prolonged symptoms, including profound somnolence, bradycardia, neuropsychiatric disturbances, and impaired mobility. Both patients experienced a protracted course lasting up to 90 hours.
MANAGEMENT: Treatment was primarily focused on symptom control in a low-stimulus environment. Close monitoring of respiratory function was essential in cases of profound sedation, while benzodiazepines were administered when severe agitation occurred. Activated charcoal combined with a laxative was used in one case and may have contributed to recovery by reducing intestinal reabsorption.
CONCLUSION: Clinicians should be alert to the atypical and prolonged course of intoxications caused by new synthetic cannabinoids such as CC9. Early recognition, multidisciplinary consultation, and supportive treatment in a low-stimulus environment are essential.